# SDR DHL2002752007

- Difficulty date: December 30, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  EMERGENCY EXIT LIGHT OVER MAIN CABIN DOOR BURNED OUT.2)  REPLACED BATTERIES PER M/M 33-50-101 OPS CHECKED GOOD.
